Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SWEATING AND ANTIDEPRESSANTS winterbluez

Posted by sooshi on July 23, 2004, at 9:51:23

In reply to SWEATING AND ANTIDEPRESSANTS, posted by winterbluez on July 22, 2004, at 18:51:08

We talked about this a bit over on the Health board. Apparently this is more common than I thought...I used to think it was just me and my hormones. Does it affect men the same way (winterbluez, I don't know if you're male/female...)? Now I KNOW it's the Effexor. I wonder if Chemist or Larry or anybody knows what causes this and if there is any chance that there is/will be a remedy or something that helps?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sooshi thread:369130
URL: http://www.dr-bob.org/babble/20040719/msgs/369360.html